# SDR SWAA2021120950189

- Difficulty date: December 6, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737
- Aircraft serial: 33866
- Aircraft time: 58,361 hours, 34,369 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 194E
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: 194E PANEL HAS 2 ELONGATED HOLES / [01] INSTALLED PANEL 194E
